Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation

Li, X. and Mao, X. and , National Natural Science Foundation of China (Funder) and , Key Project of Chinese Ministry of Education (Funder) and , Key Laboratory for Applied Statistics of MOE (KLAS) (Funder) (2009) Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation. Discrete and Continuous Dynamical Systems - Series A, 24 (2). pp. 523-593. ISSN 1078-0947

[img]
Preview
PDF (strathprints013969.pdf)
strathprints013969.pdf

Download (279kB) | Preview

Abstract

In this paper, we consider a non-autonomous stochastic Lotka-Volterra competitive system dxi(t) = xi(t)[(bi(t)¡ nPj=1aij (t)xj (t))dt+¾i(t)dBi(t)], where Bi(t) (i = 1; 2; ¢ ¢ ¢ ; n) are independent standard Brownian motions. Some dynamical properties are discussed and the su±cient conditions for the existence of global positive solutions, stochastic permanence, extinction as well as global attractivity are obtained. In addition, the limit of the average in time of the sample paths of solutions is estimated.

Item type: Article
ID code: 13969
Keywords: brownian motion, stochastic di®erential equation, It^o's formula, stochastic permanence, global attractivity, Mathematics, Discrete Mathematics and Combinatorics, Analysis, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Mrs Carolynne Westwood
Date Deposited: 11 Jan 2010 14:35
Last modified: 24 Jul 2015 02:29
URI: http://strathprints.strath.ac.uk/id/eprint/13969

Actions (login required)

View Item View Item